Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 15, 2012, 3:21 PM EDT for Clearfield County, Pennsylvania. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2012, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 15, 2012, 4:30 PM EDT
- In force
- 69 min
- Issued by
- NWS State College, PA
County Clearfield County, PA
The radar
The State College radar (KCCX), 46 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
533
WWUS81 KCTP 151921
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT SUN JUL 15 2012
PAZ010>012-017-018-024-152030-
CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-
321 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...
NORTHEASTERN CAMBRIA...NORTHWESTERN CENTRE...SOUTH CENTRAL CAMERON...
SOUTHEASTERN ELK AND WEST CENTRAL CLINTON COUNTIES...
AT 316 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BRANDY CAMP TO REYNOLDSVILLE TO DAYTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT FORCE...TREASURE
LAKE...PENFIELD...AND DUBOIS...MEDIX RUN...BENEZETTE...TROUTVILLE...
AND ROCKTON...S.B. ELLIOT STATE PARK AND MAHAFFEY.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 153.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255...STATE ROAD 350.
LAT...LON 4072 7881 4113 7881 4120 7878 4121 7873
4121 7872 4128 7878 4142 7857 4109 7768
4074 7824 4073 7836 4072 7835 4065 7840
4065 7844 4063 7844 4057 7854 4068 7883
$$
FORECASTER: RHGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 1:44 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 15, 1:44 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 144 PM EDT SUN JUL 15 2012 .SYNOPSIS... AN APPROACHING FRONT WILL TRIGGER SHOWERS AND THUNDERSTORMS TODAY...FOLLOWED BY DRIER AIR FILTERING BACK ACROSS THE REGION TONIGHT INTO MONDAY. VERY WARM AIR WILL SURGE INTO PENNSYLVANIA THROUGH MID-WEEK BEFORE A COLD FRONT BRINGS SLIGHTLY COOLER AND DRIER AIR AGAIN BY LATER WEDNESDAY INTO THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... RADAR SHOWS AN AREA OF STORMS MOVING THRU THE NORTHERN MOUNTAINS...WITH ACTIVITY ALSO BREAKING OUT OVER THE LAURELS AND LOWER SUSQ. MESO ANAL SHOWS THE AXIS OF HIGH PWATS APPROACHING FROM THE WEST WITH SLOWLY BUT STEADILY ERODING STABILITY. SHEAR IS MARGINAL AT BEST AS ARE THE LOW LEVEL LAPSE RATES...BUT WITH HEIGHTS ALOFT FALLING...LARGE SCALE UPLIFT WILL CONTINUE THE DEVELOPMENT OF THE SHOWERS AND STORMS INTO THE FCST AREA BY OR SHORTLY AFTER MID DAY. FCST SOUNDINGS CHARACTERIZED BY DEEP MOISTURE AND LONG SKINNY CAPES. THIS SUGGESTS A LOW THREAT FOR SEVERE STORMS...WITH LOCALLY HEAVY RAINFALL LIKELY THE PRIMARY HAZARD - ALTHOUGH A FEW STRONGER WIND GUSTS CANNOT BE RULED OUT GIVEN MODERATE MID-LEVEL FLOW THAT WILL OVERSPREAD THE REGION AS THE DAY PROGRESSES. QPF SHOULD AVG BTWN 0.25-0.50" WITH LOCALLY HIGHER AMTS BTWN 1-2 INCHES POSSIBLE. SPC HAS HIGHLIGHTED THE AREA IN SEE TEXT FOR THE D1 CATEGORICAL OUTLOOK. THE BEST DEEP LAYER MOISTURE AND LINGERING CONVECTION WILL SHIFT S/E OF THE AREA TONIGHT...AS PASSAGE OF WEAK SFC TROUGH SHIFTS WINDS TO THE W/NW. && .SHORT TERM /MONDAY/... THE BROAD TROF AXIS WILL BE SLIDING OFF THE NE U.S. COAST DURING THE DAY MONDAY...FOLLOWED BY STEADILY RISING HEIGHTS AND NW FLOW ALOFT. VERY WARM AIR MOVING INTO THE REGION ALOFT WILL COMBINE WITH DRYING IN THE LOW LEVELS AND WORK HARD TO PUT A CAP ON CONVECTION MONDAY. SREF POPS SEEM TOO HIGH AND MOS POPS SEEM TOO LOW. WILL KEEP THE VERY LOW CHANCES WE HAVE IN THE FCST NOW...BUT LEAN TWD A DRIER AFTERNOON AS MID LEVELS CONTINUE TO WARM AS THE DAY PROGRESSES. OVERALL SKY CONDITIONS SHOULD VARY BETWEEN PARTLY AND MOSTLY SUNNY. MAX TEMPS WILL RANGE FROM THE LOWER AND MID 80S ACROSS THE HIGHER TERRAIN OF THE NORTH AND WEST...TO THE LOWER 90S THROUGHOUT THE LOWER SUSQUEHANNA RIVER VALLEY. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... FOR TUESDAY...A POCKET OF VERY WARM TEMPS ALOFT /11-12C/ WILL BECOME LOCATED ACROSS CENTRAL AND EASTERN PENNSYLVANIA DURING THE MIDDAY AND AFTERNOON HOURS. BENEATH THIS MID LEVEL CAP WILL BE AN EAST/WEST AXIS OF 850 MB TEMPS AROUND 23C /WHICH WILL RANK ABOUT 2-3 ST DEVIATIONS ABOVE NORMAL/. TEMP DEWPOINT SPREADS FCST BY THE GFS ARE 30-35F ACROSS ALL OF THE CWA...EXCEPT FOR THE FAR NW AND FAR SERN ZONES WHERE THE T/TD SPREAD COULD BE LESS THAN 20F /EAST OF THE LEE TROUGH ACROSS THE LOWER SUSQ REGION...AND AS A RESULT OF THE COOLER MOIST AIR BEHIND THE BOUNDARY OF THE LAKE ERIE BREEZE/. ALTHOUGH AN ISOLATED LATE AFTERNOON/EVENING TSRA CAN/T BE RULED OUT...THE MAIN WEATHER STORY FOR TUESDAY WILL BE SUMMED UP IN ONE WORD - HOT. MAX TEMPS TUESDAY WILL REACH THE UPPER 80S TO NEAR 90F ACROSS THE MTNS...AND MID 90S THROUGHOUT MOST OF THE CENTRAL AND SE VALLEYS. HEAT INDICES ARE EXPECTED TO TOP OUT AT 98 OR 99F THROUGHOUT THE SUSQUEHANNA VALLEY TUESDAY AFTERNOON...JUST SHY OF HEAT ADVISORY CRITERIA OF 100-104F. WILL CONTINUE TO HIGHLIGHT THIS ASPECT OF THE FCST IN THE HAZARDOUS WEATHER OUTLOOK. DEEP LAYER...WEST TO NWRLY SHEAR INCREASES WEDNESDAY AND HEIGHTS STEADILY FALL WITHIN THE BASE OF A POTENT UPPER TROUGH. AT THE SFC...A COLD FRONT PUSHES SE FROM THE GLAKES REGION...AND REACHES THE MASON/DIXON LINE AND NEW JERSEY COAST WEDNESDAY EVENING. THE TIMING OF THE SFC-850 MB FRONTAL BOUNDARY DURING THE LATE AFTERNOON HOURS /CENTRAL AND NRN PENN/ AND LATE IN THE EVENING ACROSS SOUTHERN PENN WILL COMBINE WITH INCREASING DEEP-LAYER SHEAR FROM THE WNW...RESULTING IN FAVORABLE SETUP FOR AT LEAST SCATTERED STRONG TO SEVERE TSRA. THE WNW SHEAR WILL BE STRONGEST ACROSS NRN PENN. THE TIMING OF THE 700-500 MB FRONT WILL BE WEDNESDAY NIGHT ACROSS MUCH OF THE REGION...SO I BACKED OFF ON LOWERING THE POPS MUCH ACROSS THE SOUTHERN HALF OF THE STATE...WHERE SCATTERED SHOWERS/TSRA WILL LIKELY CONTINUE. TO CLOSE OUT THE WEEK...A REFRESHINGLY DRIER AND RELATIVELY COOLER AIRMASS WILL OVERSPREAD THE STATE AS A DEEP UPPER LOW /APPROX 550 DAM/ SLIDES ACROSS EASTERN CANADA WITH STRONG NW FLOW ALOFT OVER THE GREAT LAKES AND NERN U.S.. DRY DEWPOINTS IN THE U40S TO 50S WILL SUPPORT COOL COMFORTABLE NIGHTS WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... APPROACHING TROUGH TRIGGERING SCT TO NMRS SHOWERS/TSTMS THIS AFTN INTO THIS EVE. LOCALLY HEAVY RAIN EXPECTED...WITH REDUCED VSBYS DOWN TO A MILE OR LESS IN SOME STORMS. ISOLATED STRONG WIND GUSTS POSSIBLE AS WELL. REDUCED VSBYS IN PATCHY FOG POSSIBLE OVERNIGHT...AND SOME LOW CLOUDINESS MAY FORM ACROSS THE WESTERN HIGHLANDS /JST AND BFD/ AS FLOW BECOMES LIGHT WESTERLY AND UPSLOPE. MONDAY WILL GENERALLY BE VFR AFTER ANY MORNING FOG AND LOW CLOUDS BURN OFF. AN ISOLATED AFTN SHRA/TSRA IS POSSIBLE. THE NEXT CHANCE FOR SIGNIFICANT WX WILL COME LATE WEDNESDAY...AS AN APPROACHING COLD FRONT TRIGGERS SCT SHRA/TSRA. OUTLOOK... MON...GENERALLY VFR. ISOLD DIURNAL SHRA/TSRA PSBL. TUE...VFR. WED...SCT TSTM IMPACTS LKLY ASSOCD WITH COLD FROPA. THU-FRI...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...EVANEGO
Hazardous weather outlook, Jul 15, 4:46 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 AM EDT SUN JUL 15 2012 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-058-160900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 446 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS THIS AFTERNOON AND EVENING. THE HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056-057-059-063>066-160900- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 446 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS THIS AFTERNOON AND EVENING. THE HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES WILL APPROACH 100 DEGREES DURING THE AFTERNOON FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Special weather statement, Jul 15, 12:58 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1258 PM EDT SUN JUL 15 2012
PAZ025-026-033>036-151800-
BEDFORD PA-BLAIR PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-SOMERSET PA-
1258 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BEDFORD...CENTRAL
SOMERSET...FULTON...NORTHERN FRANKLIN...SOUTH CENTRAL BLAIR AND
SOUTHERN HUNTINGDON COUNTIES...
AT 1255 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHY
BEAVER TO CESSNA TO SOMERSET...MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
CASSVILLE...SALTILLO...ORBISONIA...SHADE GAP...HARRISSONVILLE AND
MCCONNELLSBURG.
SOME OF THE HEAVIER STORMS HAVE REDUCED VISIBILITY TO 1/4 MILE IN
HEAVY RAIN.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 111 AND 200...I-70 BETWEEN
MILE MARKERS 147 AND 165...I-99 BETWEEN MILE MARKERS 0 AND 13.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219...ROUTE 220...ROUTE 522.
LAT...LON 3995 7930 4013 7865 4038 7821 4014 7759
4009 7754 3986 7793 3972 7845 3972 7866
FORECASTER: RHGSpecial weather statement, Jul 15, 1:00 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
100 PM EDT SUN JUL 15 2012
PAZ004>006-010-151800-
ELK PA-MCKEAN PA-POTTER PA-WARREN PA-
100 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTHWESTERN
ELK...NORTHWESTERN POTTER AND SOUTHEASTERN WARREN COUNTIES...
AT 1255 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WESTON MILLS TO LEWIS RUN TO PLEASANTVILLE...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
SHEFFIELD...CYCLONE...MOUNT JEWETT...KINZUA BRIDGE STATE PARK...JAMES
CITY AND ROULETTE.
THOSE BENEATH THESE STORMS COULD SEE A PERIOD OF VERY HEAVY RAIN AND
REDUCED VISIBILITY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255...STATE ROAD 446...STATE ROAD 449.
LAT...LON 4182 7791 4162 7832 4162 7842 4156 7842
4132 7888 4137 7897 4135 7902 4136 7910
4142 7910 4146 7906 4145 7897 4162 7897
4162 7940 4186 7877 4201 7854 4200 7763
FORECASTER: RHGSpecial weather statement, Jul 15, 2:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 239 PM EDT SUN JUL 15 2012 PAZ010>012-017-018-041-045-151945- CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA- 239 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...NORTH CENTRAL CENTRE...NORTHEASTERN CLEARFIELD...SOUTHEASTERN CAMERON... SOUTHEASTERN ELK AND WEST CENTRAL LYCOMING COUNTIES... AT 234 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEDIX RUN...MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT HICKS RUN...DRIFTWOOD...KEATING...WESTPORT...HYNER AND GLEN UNION. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD 120. LAT...LON 4144 7741 4109 7743 4120 7847 4138 7847 FORECASTER: RHG
Local storm report, Jul 15, 2:50 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 6 WNW CHAMBERSBURG 39.97N 77.76W
07/15/2012 FRANKLIN PA 911 CALL CENTER
TREES DOWN IN HAMILTON TWP.
&&
EVENT NUMBER CTP1200239
EVANEGOSpecial weather statement, Jul 15, 3:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 311 PM EDT SUN JUL 15 2012 PAZ057-059-063-065-066-152015- CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA- 311 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YORK... NORTHEASTERN CUMBERLAND...NORTHWESTERN LANCASTER...SOUTHERN DAUPHIN AND WESTERN LEBANON COUNTIES... AT 307 PM EDT...A STRONG THUNDERSTORM WAS NEAR VALLEY GREEN...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL PRODUCE PENNY SIZE HAIL. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT YORK HAVEN...MIDDLETOWN...RUTHERFORD HEIGHTS...BAINBRIDGE...AND COLONIAL PARK...CLIFTON...HUMMELSTOWN... SKYLINE VIEW...ELIZABETHTOWN AND RHEEMS. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 239 AND 271...I-78 BETWEEN MILE MARKERS 0 AND 2...I-81 BETWEEN MILE MARKERS 67 AND 90...I-83 BETWEEN MILE MARKERS 28 AND 50...I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283... ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 322...ROUTE 322/22...ROUTE 422. LAT...LON 4046 7649 4016 7631 4006 7683 4027 7698 FORECASTER: RHG
Special weather statement, Jul 15, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT SUN JUL 15 2012
PAZ010>012-017-018-024-152030-
CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-
321 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...
NORTHEASTERN CAMBRIA...NORTHWESTERN CENTRE...SOUTH CENTRAL CAMERON...
SOUTHEASTERN ELK AND WEST CENTRAL CLINTON COUNTIES...
AT 316 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BRANDY CAMP TO REYNOLDSVILLE TO DAYTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT FORCE...TREASURE
LAKE...PENFIELD...AND DUBOIS...MEDIX RUN...BENEZETTE...TROUTVILLE...
AND ROCKTON...S.B. ELLIOT STATE PARK AND MAHAFFEY.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 153.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255...STATE ROAD 350.
LAT...LON 4072 7881 4113 7881 4120 7878 4121 7873
4121 7872 4128 7878 4142 7857 4109 7768
4074 7824 4073 7836 4072 7835 4065 7840
4065 7844 4063 7844 4057 7854 4068 7883
FORECASTER: RHGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:41 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Jul 15, 12:08 PM EDT | Special Weather Statement | CTP | McKean | 37 min |
| Jul 15, 12:58 PM EDT | Special Weather Statement | CTP | Bedford, Fulton, Somerset | 62 min |
| Jul 15, 1:00 PM EDT | Special Weather Statement | CTP | McKean | 60 min |
| Jul 15, 1:48 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, Fulton | 57 min |
| Jul 15, 2:39 PM EDT | Special Weather Statement | CTP | Clinton | 66 min |
| Jul 15, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 61 min |
| Jul 15, 3:11 PM EDT | Special Weather Statement | CTP | Lebanon | 64 min |
| Jul 15, 3:52 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan, Union | 53 min |
| Jul 15, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 46 min |
| Jul 15, 4:21 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Jul 15, 4:26 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Juniata, Mifflin, Perry, Snyder | 49 min |
| Jul 15, 4:47 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 58 min |
| Jul 15, 4:51 PM EDT | Special Weather Statement | CTP | Sullivan | 39 min |
| Jul 15, 5:40 PM EDT | Special Weather Statement | CTP | Columbia, Northumberland, Schuylkill, Snyder | 35 min |
| Jul 15, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder | 57 min |
| Jul 15, 5:56 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 64 min |
| Jul 15, 6:48 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Jul 15, 7:17 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Perry | 43 min |
| Jul 15, 7:42 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, York | 63 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.